Journal of Siberian Federal University. Mathematics & Physics / 2012, Vol. 5, Issue 3

  1. Sharp Theorems on Multipliers and Distances in Harmonic Function Spaces in Higher Dimension
    p. 291-302; Arsenovic, Milos; Shamoyan, Romi F.
    full text (.pdf) / abstract
  2. Simultaneous Effects of Slip Conditions and Wall Properties on MHD Peristaltic Flow of a Maxwell Fluid with Heat Transfer
    p. 303-315; Das, Kalidas
    full text (.pdf) / abstract
  3. The Two-Square Lemma and the Connecting Morphism in a Preabelian Category
    p. 316-325; Kopylov, Yaroslav A.
    full text (.pdf) / abstract
  4. On the Approximation of a Parabolic Inverse Problem by Pseudoparabolic One
    p. 326-336; Lyubanova, Anna Sh.
    full text (.pdf) / abstract
  5. On an Ill-Posed Problem for the Heat Equation
    p. 337-348; Puzyrev, Roman E.; Shlapunov, Alexander A.
    full text (.pdf) / abstract
  6. Thermophysical Propeties of Quantum-Statistical System with Factional Power-Low Spectrum
    p. 349-358; Alisultanov, Zaur Z.; Meilanov, Ruslan P.
    full text (.pdf) / abstract
  7. On the Lower Critical Load of the Elastic Cylindrical Shell with Axial Compression
    p. 359-362; Blinov, Alexander N.
    full text (.pdf) / abstract
  8. An Integral Representation and Computation of Multiple Sum in the Theory of Cubature Formulas
    p. 363-369; Egorychev, Georgy P.
    full text (.pdf) / abstract
  9. Spin-wave Resonance in NiFe/DyxCo1−x/NiFe Structures with Positive Exchange Interaction Value Between the Ferromagnetic Layers
    p. 370-381; Iskhakov, Rauf S.; Stolyar, Sergey V.; Chizhik, Mihail V.; Chekanova, Lidiya A.; Yakovchuk, Viktor Yu.
    full text (.pdf) / abstract
  10. Estimates for the Norm of the Error Functional in H for Cubature Formulas which Exact for Haar Polynomials in the Two-Dimensional Case
    p. 382-387; Kirillov, Kirill A.
    full text (.pdf) / abstract
  11. Decomposition of Transvection in Elementary Group
    p. 388-392; Koibaev, Vladimir A.
    full text (.pdf) / abstract
  12. Einsteins Equations on a 4-manifold of Conformal Torsion-Free Connection.
    p. 393-408; Krivonosov, Leonid N.; Lukyanov, Vyacheslav A.
    full text (.pdf) / abstract
  13. The Calculation of Monomial Functions for Solving the General System of Algebraic Equations
    p. 409-416; Kulikov, Vladimir R.
    full text (.pdf) / abstract
  14. On Elliptic Equations with Spectral Parameter and Discontinuous Nonlinearity
    p. 417-421; Potapov, Dmitry K.
    full text (.pdf) / abstract
  15. The Boundary Behavior of the Bochner-Martinelli Integral in Domains with Conical Wedges
    p. 422-429; Prenov, Barlykbay B.
    full text (.pdf) / abstract
  16. On Shunkov Groups with One Saturated Condition
    p. 430-436; Philippov, Konstantin A.
    full text (.pdf) / abstract